# SDR AALA202311291542

- Difficulty date: November 21, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A320*
- Aircraft serial: 5588
- Aircraft time: 33,130 hours, 13,495 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310204
- Part serial: 4561
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 6,992 hours, 3,085 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL THROUGHOUT THE CABIN DURING DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202311221542: MAINTENANCE FOUND THE APU OIL LUBE MODULE LEAKING AND REPLACED IT PER AMM 49-91-45. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED** (CLOSED)
